# SDR R61A2023060400319

- Difficulty date: May 14, 2023
- Submitted: June 4, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,228 hours, 29,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: BAC1505100703707
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE, FR 14 CROSSBEAM FOUND CORRODED BET. RBL 31-RBL36.  REPAIRED FR 14 CROSSBEAM BETWEEN RBL 31 - 36.  IAW SRM 53-00-10 REPAIR 3 TABLE 203, FIG 203
